Zur Theorie der Matrices

Oskar Perron

Mathematische Annalen (1907)

  • Volume: 64, page 248-263
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Perron, Oskar. "Zur Theorie der Matrices." Mathematische Annalen 64 (1907): 248-263. <http://eudml.org/doc/158317>.

author = {Perron, Oskar},
journal = {Mathematische Annalen},
pages = {248-263},
title = {Zur Theorie der Matrices},
url = {http://eudml.org/doc/158317},
volume = {64},
year = {1907},

AU - Perron, Oskar
TI - Zur Theorie der Matrices
JO - Mathematische Annalen
PY - 1907
VL - 64
SP - 248
EP - 263
UR - http://eudml.org/doc/158317
ER -

Citations in EuDML Documents

  1. I. Bremer, Klaus R. Schneider, A remark on solving large systems of equations in function spaces
  2. Frank Critchley, Principal component analysis : some majorisation, perturbation and nonnegative matrix theory
  3. J. F. Maitre, Brève communication. Sur la séparation des valeurs propres d'une matrice positive
  4. Adolf Rhodius, Eine Eigenwertabschätzung für Integraloperatoren mit stochastischen Kernen
  5. B. Hostinský, Méthodes générales du calcul des probabilités
  6. B. Hostinský, Sur les probabilités relatives aux variables aléatoires liées entre elles. Applications diverses
  7. Bernard Bru, Souvenirs de Bologne

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.